Поиск публикаций

Всего: 27 Страница: <<<12
Тип публикации Авторы Заглавие Издание, год, номер, страницы
Статья в журнале Carmona J. J.
Fedorovskiy K. Yu. МГТУ
New conditions for uniform approximation by polyanalytic polynomials Труды Математического института имени В.А. Стеклова
2012 .- Т. 279 .- С. 227 - 241
Статья в журнале Fedorovskǐ K. Y. МГТУ
On cm-approximability of functions by polynomial solutions of elliptic equations on plane compact sets St. Petersburg Mathematical Journal
2013 .- Vol. 24 , Issue 4 .- С. 677 - 689
Статья в журнале Fedorovskiy K. Yu. МГТУ
Carath'eodory sets and analytic balayage of measures Sbornik Mathematics
2018 .- Vol. 209 , Issue 9 .- С. 1376 - 1389
Статья в журнале Fedorovskiy K. Yu. МГТУ
Carathéodory domains and Rudin's converse of the maximum modulus principle Sbornik Mathematics
2015 .- Vol. 206 , No 1 .- С. 161 - 174
Статья в журнале Fedorovskiy K. Yu. МГТУ
Paramonov P.
On Lipm-reflection of harmonic functions over boundaries of simple Carathéodory domains Analysis and Mathematical Physics
2019 .- Vol. 9 , Issue 4 .- С. 1031 - 1042
Статья в журнале Fedorovskiy K. Yu. МГТУ
On the density of certain modules of polyanalytic type in spaces of integrable functions on the boundaries of simply connected domains Sbornik Mathematics
2016 .- Vol. 207 , Issue 1 .- С. 140 - 154
Статья в журнале Fedorovskiy K. Yu. МГТУ
Two problems on approximation by solutions of elliptic systems on compact sets in the plane Complex Variables and Elliptic Equations
2018 .- Vol. 63 , Issue 7-8: 7-8: Special Issue dedicated to 130th anniversary of Vladimir I. Smirnov .- С. 961 - 975
Всего: 27 Страница: <<<12